# SDR HEER20151202952

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: General aviation
- Aircraft: N420PH
- Make and model: Bell 407
- Aircraft serial: 53747
- Aircraft time: 9,015 hours
- Engine: Allsn 250C47B
- Engine time: 7,801 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140097
- Condition: Spalled
- Location: Nr 5
- Part time: 795 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-17-15 DUE TO SUDDEN STOPPAGE, INSPECTION.  NR 5 BEARING EXHIBITED SPALLING BALLS AND OUTER RACE AT SPLIT.  INSTALLED NEW PART.
